Infants Aged 1 Year And 9 Months Eat Vomiting?

Illustration of Infants Aged 1 Year And 9 Months Eat Vomiting?
Illustration: Infants Aged 1 Year And 9 Months Eat Vomiting? babycentre.co.uk

want to ask my child 1 year 9 months, last month was sick with symptoms of tivus after checking blood up to 2 times to the hospital, his condition is now active again only very difficult to eat only breast milk and even then breast milk from his mother is not too much, and now every the stomach is filled with milk or any food after a few hours of vomiting … is it possible for the baby to get stomach acid?

1 Answer:

Hello Fuguh,


Thank you for asking HealthReplies.com.

Dyspepsia (increased stomach acid) can affect anyone, children are no exception. This condition is usually caused by improper eating patterns, for example often late eating, excessive consumption of acidic, spicy, or oily foods, and side effects after consuming certain drugs. In addition to vomiting, dyspepsia can also make a child experience bowel disorders and become appetiteless, so that it leads to weakness, fussing, and growth can be disrupted if not handled properly.


However, it is not only dyspepsia that can cause vomiting. Vomiting can also occur due to other causes, such as digestive infections, intolerance, malabsorption, allergies, or food poisoning, inflammation of the intestine, volvulus, intussusception, and so on. If the vomiting that your child is experiencing is massive enough, that is to exceed 5 times a day, with a sufficient amount of vomit, you should check it directly to the doctor or pediatrician. Not only so that the disease is identified earlier, an early doctor's examination is also useful in preventing the risk of dangerous complications, for example dehydration or disruption of electrolyte balance in the body.


At this time, you can do the following tips first:

Stay calm, no need to panic
Feed your child breast milk as often as possible, also give him enough to drink
Even though your child won't eat, keep trying to feed him a little, but often (don't force it)
Avoid giving acidic, spicy, and oily foods to children
Do not get used to snacks, especially food or drinks that are not clear of cleanliness
Also minimizing the provision of instant food or drinks to children
Do not carelessly give children drugs without a doctor's prescription

Hope this helps ...

: by

Related Question

The Cause Of Vomiting After Taking Drugs Amoxicillin And Paracetamol?

The Cause Of Vomiting After Taking Drugs Amoxicillin And Paracetamol?

(1 year ago)

Hello, I want to ask why after taking the medicine Amoxicillin and Holidon always vomit huh? Even though the doctor said that it is a nausea medication but after I took the medicin... Read more

Causes Swelling In The Gums That Feels Painful To The Upper Neck?

Causes Swelling In The Gums That Feels Painful To The Upper Neck?

(1 year ago)

Greetings, Want to ask, it’s been a few days the molars just under my ears (both of them, left u0026amp; right) I feel swollen and aching / aching. What do you think about th... Read more

The Body Easily Fatigues After Being Treated For Typhus?

The Body Easily Fatigues After Being Treated For Typhus?

(1 year ago)

Hello, I was sick of typing yesterday and treated, that was the first time I was treated and infused, I now feel after that incident I now feel tired and tired, I feel like this bo... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *